Rotational friction coefficient of a permeable cylinder in a viscous fluid

F.W. Wiegel

Research output: Contribution to journalArticleAcademic

9 Citations (Scopus)
159 Downloads (Pure)


An exact expression is derived for the rotational friction coefficient of a cylinder of infinite length and constant permeability immersed in an incompressible viscous fluid. An asymptotic expression for the translational friction coefficient of a permeable cylinder moving in a sheet of viscous fluid embedded on both sides in a fluid of much lower viscosity is also given.
Original languageUndefined
Pages (from-to)112-113
JournalPhysics letters A
Issue number2
Publication statusPublished - 1979


  • IR-68465

Cite this